# SDR HEEA063433

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N721MB
- Make and model: Bolkms BO105S
- Aircraft serial: S752
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning Box
- Part number: KDW021
- Condition: Malfunctioned
- Location: Rotor Rpm
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RPM WILL NOT CANCEL, STAYS ON ALL THE TIME.
